
Lemsip
Lemsip Max, Cold and Flu Tablets Day and Night, 16 Capsules, Paracetamol, Cold and Flu Relief, Blocked Nose Relief, Nasal Congestion Relief, Max Strength, Reduces Fever, Cold and Flu, Medication
OKAY
Product Code:
VITKIWUKL23556
UPC:
7452231098524
Package Quantity:
0.02 Kilograms
Country Of Origin:
UK
₹3,273.00
₹2,423.00
(You save
₹850.00
)

Lemsip Max, Cold and Flu Tablets Day and Night, 16 Capsules, Paracetamol, Cold and Flu Relief, Blocked Nose Relief, Nasal Congestion Relief, Max Strength, Reduces Fever, Cold and Flu, Medication
₹3,273.00
₹2,423.00
(You save
₹850.00
)
Manufacturer : Lemsip
Imported By : Vitaminskart
Package Dimensions : 28 x 87 x 71 millimetres Product benefits Cold and Flu Control Specific uses for product Cold, Flu, Headache, Sore Throat, Fever Active ingredients Paracetamol Number of items 1 Item form capsules Age range (description) Adult
About The Product : This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer
For the symptomatic relief of colds and flu during the day and night (day capsule is non-drowsy)
Helps with reducing fever and body aches
Helps treat headaches, blocked nose and sore throat
Contains Paracetamol (500 mg)
About this item This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer. For the symptomatic relief of colds and flu during the day and night (day capsule is non-drowsy) Helps with reducing fever and body aches Helps treat headaches, blocked nose and sore throat Contains Paracetamol (500 mg) See more product details,This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer,For the symptomatic relief of colds and flu during the day and night (day capsule is non-drowsy),Helps with reducing fever and body aches,Helps treat headaches, blocked nose and sore throat,Contains Paracetamol (500 mg)